On the bottom

Can't seem to stop crying. Since Christmas not been right. Had two medrone injections in pain still. I have tested positive 2 time for lupus. Now negative . Connective tissue disease, lymphopenia. Joint hypermobility. Had CIN 3 which need treatment now have no period since February. Now I'm constantly burping and taste bile in my mouth. Emotionally exhausted and physically I don't know how I can keep going like this . I work full time and have two children I'm desperate at minute. I'm sorry for pouring my heart out . People seem to cope better than me I hope will soon xx

14 Replies

oldest β€’ newest
  • I am so so sorry that you have these feelings and emotions, they can be frustrating, annoying, upsetting and make you feel as though you are the only person in the world to feel the way you do.

    Here on this amazing site, you are not alone.

    Everyone here feels the same way at some point during the many many incarnations of this god awful disease and its side effects.

    Each bout of lupus fog, depression, frustration, anger, worry and anxiety can make it seem like climbing everest every minute of every day and sometimes you cannot see the wood for the trees or in our cases the good days amongst the bad.

    Believe me.... see the darker side of lupus #13....

    You are unique, you are strong, you are surrounded by like minded, empathetic, understanding lupies, their carers and families who will support you all the way.

    May the universe grant you the strength to believe in yourself and tomorrow be a slightly brighter day.

    Much love and hands of kindness and help to hold you higher each day.

    Nandy. πŸ‘‹πŸ‘‹πŸ‘‹πŸ‘‹β€πŸ’™πŸ’šπŸ’œπŸŒžπŸŒžπŸŒžπŸŒ

  • Hi Paulie

    So sorry to read your having such a tough time despite two steroid injections.

    Firstly, they may have upset your digestion, do you take a stomach protector like Losec?. If not it would help the symptoms your getting so ask your GP. If you are on one the dose might be able to be increased.

    Also, you could tell your GP about crying a lot and how your feeling. These illnesses are tough to cope with as well as normal life so no shame in maybe needing an anti- depressant just to get you thru a rough patch not to be taken forever. Hope you have a supportive GP you could ask. Above all, treat yourself kindly with lots of TLC and hopefully things will get better. Take Care. X

  • Thank you. You are all so kind. It really helps just to let it out. So thank you for being so understanding xx

  • Thank you. I'm going to speak to my gp. I can't keep going like this. It helps being on here and the kindness people give is enough to make anyone's day better thank you everyone xx

  • I hope you have loving friends and family. If possible, lean on them and don't try to be brave. You sound exhausted, so is there any way that the children can be taken off your hands for a day and you could just catch up on rest? Along with all the others on this page, I send love and hope for your pain to be relieved, and, please, please know that you are not alone. XxxπŸ’•πŸŒˆβ›…οΈ

  • Hi Paulie. I'm so sorry you are feeling like this. I'm in a bit of hole at present, too, and it really sucks, as the Americans so aptly put it. Please know that you are not alone. Good wishes and a hug.

  • Thank you for replying it helps to know I'm not on my own . Thank you so much for your kind words x

  • Sending big hugs. It sounds like you are having a terrible time. Can you communicate all this to your GP?

  • Yes I'm going for a pain review in a couple of weeks so I'm going to make a list . I just sometime get the feeling they think It is all in my head xx

  • Am so glad you're here Paulie. The replies you've received are wonderful. This forum is wonderful. It's helped me hugely to figure out what to do...and to believe in myself & my understanding of my own body ...especially when I've felt my medics were doubtful. I like the way you're thinking...and I very much hope you'll let us know how things go...

    Take things one step at a time: make that list and maybe even practice how you'll explain the list at your pain review...you can even practice by posting your plan here....this sort of practice has helped me loads to feel more confident at important appointments...maybe this could work for you

    πŸ€πŸ€πŸ€ πŸ€ Coco

  • Thank you coco. This site is life line . It's easy to feel overwhelmed . I have 2 Uti since last on . Feeling now what is going to come next ! Hope you are well xx

  • Hello again Paulie....that's a lot: 2x UTIs in 24 days! I hope your GP is sending samples for lab analysis. V much feeling for you


  • Yes. Just coming back with blood and protein present. Changed from trimpethipin to Co amoxyclav that's seems to have helped a bit. Fed up to say the least. I have started getting what feels like a tremor too . Although it could be anxiety as I'm still working full time and have 2 children xx

  • If you're anything like me, am glad you're on coamoxiclav: of all the antibiotics I've been on over the decades, coamoxy agrees with me best + seems to be the best antibiotic for my version of UTIs + pyelonephritis (after a lifetime of volcanic UTIs, finally began to be investigated by urology last year about the same time immunology began to investigate me. Result: thanks to immunology am now on daily coamoxiclav 625mg 2 tabs per day indefinitely as prophylactic treatment + for pockets of bacterial sepsis + complex persistence pattern UTIs.). I became resistant to trimethoprin early on in my decades of treatment for UTIs. As I understand it, Co amoxy consisted of amoxicillin + another ingredient which helps the penicillin to really pack it's full punch

    There can be many causes of tremors. For certain mine are aggravated by tiredness, stress, strain & also by lupus flares, infections etc. My version of tremors seem to have proven to be related to my version of immune dysfunction because they respond vvvv well by damping down on low dose pred + mycophenolate. Do keep a log of your tremors so you can discuss them with your medics.

    Take care...you do have a lot on your plate...courage


You may also like...